# SDR SWIA201439083

- Difficulty date: August 6, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,093 hours, 17,202 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cascade
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LOWER INBD CASCADE CHAFED AND CRACKED.  C-CHECK, WELDED LT ENGINE LOWER INBD CASCADE TWO CRACKS AND SIX CHAFED AREAS IAW EA.
